Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 8, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 4, 2018, 8:00 PM EDT for 7 counties in New York. It was in force for 60 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 8:00 PM EDT (00:00 UTC)
- Expired
- May 4, 2018, 9:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Albany County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Washington County, NY
The radar
The Albany radar (KENX), 21 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:04 PM EDT | TSTM WND DMG | 2 Se Rotterdam Junction, NY | ROUTE 5S CLOSED DUE TO DOWNED TREES AND WIRES AT LOWER GREGG ROAD |
| May 4, 8:12 PM EDT | TSTM WND DMG | 1 N Scotia, NY | TREES DOWN. |
| May 4, 8:14 PM EDT | TSTM WND DMG | Scotia, NY | TREES DOWN ON NORTH TEN BROECK STREET |
| May 4, 8:14 PM EDT | TSTM WND GST 58 | 1 Sw East Glenville, NY | |
| May 4, 8:15 PM EDT | TSTM WND DMG | 2 Ssw Burnt Hills, NY | TREES DOWN ALONG SUTHERLAND DRIVE IN EAST GLENVILLE |
| May 4, 8:25 PM EDT | TSTM WND DMG | Rotterdam, NY | TREES AND WIRES DOWN. |
| May 4, 8:25 PM EDT | TSTM WND DMG | Schaghticoke, NY | TREES DOWN. |
| May 4, 8:27 PM EDT | TSTM WND DMG | 1 Nne Guilderland, NY | TREES DOWN. |
| May 4, 8:27 PM EDT | TSTM WND DMG | 1 W Colonie, NY | TREES DOWN. |
| May 4, 8:27 PM EDT | TSTM WND DMG | 2 Sw Halfmoon, NY | TREES DOWN. |
| May 4, 8:27 PM EDT | TSTM WND DMG | 3 N Guilderland, NY | TREES DOWN NEAR WILDWOOD SCHOOL. |
| May 4, 8:31 PM EDT | TSTM WND DMG | 1 Ene Westmere, NY | REPORTS OF TREES AND WIRES DOWN. |
| May 4, 8:40 PM EDT | TSTM WND DMG | Pittstown, NY | TREES DOWN. |
| May 4, 8:41 PM EDT | TSTM WND DMG | 3 Sse Hoosick Falls, NY | TREES DOWN. |
| May 4, 8:45 PM EDT | TSTM WND DMG | 3 E Altamont, NY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:16 PM EDT | Tornado Watch | SPC | 6 hr |
| May 4, 6:20 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.3
The text
As transmitted.
236
WUUS51 KALY 050000
SVRALY
NYC001-057-083-091-093-095-115-050100-
/O.NEW.KALY.SV.W.0008.180505T0000Z-180505T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
800 PM EDT FRI MAY 4 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Schenectady County in east central New York...
Northern Albany County in east central New York...
Southeastern Saratoga County in east central New York...
Northeastern Schoharie County in east central New York...
Southwestern Washington County in east central New York...
Southeastern Montgomery County in eastern New York...
Northern Rensselaer County in east central New York...
* Until 900 PM EDT.
* At 759 PM EDT, a severe thunderstorm was located near Duanesburg,
or 8 miles south of Amsterdam, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Altamont and Rotterdam Junction around 805 PM EDT.
Rotterdam, Scotia, East Glenville and Burnt Hills around 810 PM
EDT.
Schenectady, Clifton Park, Colonie, Guilderland, Niskayuna and
Alplaus around 815 PM EDT.
Albany, Cohoes, Latham and Loudonville around 820 PM EDT.
Troy, Watervliet, Menands, Green Island, Waterford and Wynantskill
around 825 PM EDT.
Center Brunswick around 830 PM EDT.
Grafton around 835 PM EDT.
Hoosick Falls and Berlin around 840 PM EDT.
Other locations impacted by this severe thunderstorm include Shakers,
Bleecker Stadium, Glenridge, Hoffmans, Albia, Johnsonville, Harding
Crossing, Willow Glen, Young Corners and Garrison Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
A Tornado Watch remains in effect until 1000 PM EDT for east central
New York.
LAT...LON 4264 7333 4267 7416 4272 7434 4277 7425
4279 7425 4280 7426 4279 7428 4280 7428
4291 7427 4297 7328
TIME...MOT...LOC 2359Z 273DEG 52KT 4282 7416
HAIL...<.75IN
WIND...60MPH
$$
MSE1 follow-up statement
084
WWUS51 KALY 050025
SVSALY
Severe Weather Statement
National Weather Service Albany NY
825 PM EDT FRI MAY 4 2018
NYC001-057-083-091-093-095-115-050100-
/O.CON.KALY.SV.W.0008.000000T0000Z-180505T0100Z/
Schenectady NY-Albany NY-Saratoga NY-Schoharie NY-Washington NY-
Montgomery NY-Rensselaer NY-
825 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SCHENECTADY...NORTHERN ALBANY...SOUTHEASTERN SARATOGA...
NORTHEASTERN SCHOHARIE...SOUTHWESTERN WASHINGTON...SOUTHEASTERN
MONTGOMERY AND NORTHERN RENSSELAER COUNTIES...
At 823 PM EDT, a severe thunderstorm was located over Waterford, or
over Cohoes, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Grafton around 835 PM EDT.
Hoosick Falls and Berlin around 840 PM EDT.
Reports from Schenectady county indicate downed trees and power
lines at many locations throughout the county.
Other locations impacted by this severe thunderstorm include Shakers,
Bleecker Stadium, Glenridge, Hoffmans, Albia, Johnsonville, Harding
Crossing, Willow Glen, Young Corners and Garrison Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM EDT for east central
New York.
LAT...LON 4264 7333 4267 7416 4272 7434 4277 7425
4279 7425 4280 7426 4279 7428 4280 7428
4291 7427 4297 7328
TIME...MOT...LOC 0023Z 273DEG 52KT 4280 7368
HAIL...<.75IN
WIND...60MPH
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 7:53 PM EDT, 7 minutes earlier.
Area forecast discussion, May 4, 7:53 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Albany NY
753 PM EDT Fri May 4 2018
.SYNOPSIS...
A cold front will sweep across the region this evening preceded
and accompanied by showers and thunderstorms. Some storms are
expected to be strong to severe. Behind the cold front tonight
westerly winds will be strong and gusty. With the passage of the
front a more seasonable airmass will be ushered in for the
weekend. Expecting dry weather Saturday, however Sunday some
rain showers are expected.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch #77 is now in effect until 2 am for
the Albany, Columbia, Dutchess, Greene, Rensselaer, Schenectady,
Schoharie and Ulster counties in NY and western New England.
Tornado Watch #76 remains in effect until 10 pm for Herkimer,
Hamilton, Warren, Fulton, Saratoga and Washington counties.
We are in a high-shear low-CAPE environment with a squall line
occurring ahead of an approaching cold front. The line extents
from northern NY across the central portion of the state into
central PA with numerous warnings in effect. CAMS indicate this
squall line moves across the local area through the mid evening
hours passing over the Capital District 00-01Z with the
convection weakening by around 02-03Z.
Wind Advisory remains in effect for for all but eastern Ulster,
Dutchess and Litchfield counties 8 pm this evening to 8 am
Saturday. Very strong pressure couple with this low pressure
system. Strong and gusty westerly flow expected across the area
tonight as the surface low passes to our north across eastern
Canada. Sustained winds 20 to 35 mph are expected with gusts 40
to 50 mph.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A more seasonable airmass will be ushered in with the wake of
the cold front for Saturday.Ecpecting highs mainly in 60s with
lower to mid 70s up the Hudson River Valley. Winds will remain
brisk mainly north of I-90 and especially in the morning. Winds
will decrease as the pressure gradient weakens especially late in
the day into the evening.
A weak low moving up the east coast and another cold front
approaching from the west will bring widespread chances for
showers to the area for Sunday mainly during the afternoon and
evening. It will be a bit cooler due to the cloud cover and
showers with highs in the upper 50s to upper 60s.
With the passage of this cold front a cooler airmass will be
ushered in with highs mainly in the 50s with some lower 60s in
the mid Hudson Valley. Higher pressure will be building in at
the surface however aloft a short wave will swing through have
just slight chance pops for showers during the day.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Things start out sunny, warm and dry, then deteriorate at the end of
the work week. High pressure dominates through mid-week, starting
out from the Great Lakes to southern New England, and translating to
an eastern seaboard ridge orientation, before breaking down in
response to low-pressure tracking east from the nation's mid-
section. By Friday morning, the low will be centered over northern
Maine, with a trailing cold front sliding southeast across New York
State. A shallow and weakening cold front may bring a few extra
clouds to the region on Wednesday, but that's about it.
High temperatures on Tuesday will range from the mid and upper 50s
in the high peaks...to around 70 degrees down the Hudson Valley,
moderating to from the upper 60s to near 70 degrees for Wednesday
and Thursday. Behind the front, readings cool to highs in the mid
and upper 50s in the Adirondacks, Catskills and Greens, with
highs repeating in the lower 70s in the Mid-Hudson Valley where
the front comes through late in the day. Lows Monday night will
be a bit chilly...from around 30 degrees in the northern
Adirondacks...to around 40 degrees down the Hudson Valley.
Thereafter, nightly moderation ensues, and lows Thursday night
will be mostly in the upper 40s and lower 50s.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Squall line moving across the region will impact the TAF sites
early in the period with gusty winds and brief heavy rainfall.
Expect MVFR with brief IFR possible with the convection. The
convection is occurring ahead of cold front which will sweep
through this evening. Strong and gusty westerly winds are
occurring in the wake of this cold front as the surface low
passes to our north across eastern Canada with a strong
fall/rise couplet associated with it. The winds will remain
strong through the night with the winds decreasing some by
sunrise Saturday. A Wind Advisory is in effect for through
12Z/Saturday for wind gusts up to 45 knots are possible. Winds
will remains brisk and gusty Saturday and will really decreasing
late in the day. Cover cloud will decrease tonight with mostly
clear skies developing and continuing through the day Saturday.
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
A cold front will sweep across the region tonight preceded and
accompanied by showers and thunderstorms. Behind the cold front
tonight westerly winds will become strong and gusty. Winds will
remain brisk much of day Saturday mainly north of I-90. With
the passage of the front a more seasonable airmass will be
ushered in for the weekend. Expecting dry weather Saturday,
however Sunday some rain showers are expected.
Minimum relative humidities values are expected to be in the
30s Saturday afternoon and in t he 50s Sunday afternoon.
&&
.HYDROLOGY...
Locally heavy rainfall possible with any thunderstorms into this
evening. No widespread hydro issues are not anticipated as the
storms will be fast moving.
Dry weather for Saturday however chances for rain return for
Sunday as weak low moves up the east coast and a cold front
approaches from the west. Generally around a quarter of an inch
are expected. Dry weather returns for early next week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 2 AM EDT Saturday for CTZ001-
013.
NY...Wind Advisory until 8 AM EDT Saturday for NYZ032-033-038>043-
047>054-058>061-063-082>084.
Severe Thunderstorm Watch until 2 AM EDT Saturday for NYZ040-
047>049-051>054-058>061-063>066.
Tornado Watch until 10 PM EDT this evening for NYZ032-033-038-
039-041>043-050-082>084.
MA...Wind Advisory until 8 AM EDT Saturday for MAZ001-025.
Severe Thunderstorm Watch until 2 AM EDT Saturday for MAZ001-
025.
VT...Wind Advisory until 8 AM EDT Saturday for VTZ013>015.
Severe Thunderstorm Watch until 2 AM EDT Saturday for
VTZ013>015.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, May 4, 6:33 PM EDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 633 PM EDT Fri May 4 2018 CTZ001-013-NYZ064>066-051200- Northern Litchfield-Southern Litchfield-Eastern Ulster- Western Dutchess-Eastern Dutchess- 633 PM EDT Fri May 4 2018 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for northwestern Connecticut and eastern Ulster and Dutchess Counties in east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. NYZ032-033-038-039-041>043-050-082>084-051200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington- 633 PM EDT Fri May 4 2018 ...TORNADO WATCH 76 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for Herkimer, Hamilton, Warren, Saratoga, Washington, and Fulton Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MAZ001-025-NYZ040-047>049-051>054-058>061-063-VTZ013>015-051200- Northern Berkshire-Southern Berkshire-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Bennington-Western Windham-Eastern Windham- 633 PM EDT Fri May 4 2018 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 2 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for western Massachusetts, southern Vermont, the Greater Capital District, central Mohawk Valley, eastern Catskills, northern and central Taconics, eastern Greene, and western Columbia Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 4, 7:20 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
720 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 1 N ILION 43.02N 75.04W
05/04/2018 HERKIMER NY 911 CALL CENTER
TREES DOWN BLOCKING WEST RIVER STREET.
&&
EVENT NUMBER ALY1800034
SNDLocal storm report, May 4, 7:23 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
723 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 NNE DOLGEVILLE 43.11N 74.77W
05/04/2018 HERKIMER NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY1800035
SNDLocal storm report, May 4, 7:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
736 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 2 E STRATFORD 43.18N 74.64W
05/04/2018 FULTON NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800036
SNDLocal storm report, May 4, 7:38 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
738 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG 4 SSW CAROGA LAKE 43.08N 74.50W
05/04/2018 FULTON NY 911 CALL CENTER
TREE BLOCKING ONE LANE OF ROUTE 10A.
&&
EVENT NUMBER ALY1800037
SNDLocal storm report, May 4, 7:39 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
739 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG JOHNSTOWN 43.00N 74.37W
05/04/2018 FULTON NY 911 CALL CENTER
TREE AND WIRES FELL ON VEHICLE.
&&
EVENT NUMBER ALY1800038
SNDLocal storm report, May 4, 7:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
754 PM EDT FRI MAY 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 SSW ST. JOHNSVILLE 42.99N 74.68W
05/04/2018 MONTGOMERY NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800039
SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:19 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie | 56 min |
| May 4, 8:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 62 min |
| May 4, 8:34 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 56 min |
| May 4, 8:56 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 44 min |
| May 4, 9:14 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.